# SDR AALA202407309395

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,371 hours, 4,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTS TEST FOUND RIGHT HAND REAR SLIDE LIGHT INOPERATIVE. RELAMP RIGHT REAR SLIDE EMERGENCY LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
